Integer points on a curve and the plane Jacobian problem

Tom 88 / 2006

Nguyen Van Chau Annales Polonici Mathematici 88 (2006), 53-58 MSC: Primary 14R15. DOI: 10.4064/ap88-1-4

Streszczenie

A polynomial map $F=(P,Q)\in {\mathbb Z} [x,y]^2$ with Jacobian $JF:=P_xQ_y-P_yQ_x\equiv 1$ has a polynomial inverse with integer coefficients if the complex plane curve $P=0$ has infinitely many integer points.

Autorzy

  • Nguyen Van ChauInstitute of Mathematics
    18 Hoang Quoc Viet Road
    10307 Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek